# SDR DALA2021011500249

- Difficulty date: December 21, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,839 hours, 37,671 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS 3 CRACKS FOUND IN FASTENERS HOLES IN UPPER SURFACE OF PRESSURE DECK MEMBRANE LT SIDE, UNDER TITANIUM ANGLE CONNECTION AND CORNER BRACKET AT FR 36.  CORRECTIVE ACTION: MONITOR PER ERA 588715-14 AD.
